No Cover Image

Journal article 696 views

Stochastic finite elements of discretely parameterized random systems on domains with boundary uncertainty

A. Kundu, S. Adhikari, M. I. Friswell, Michael Friswell, Sondipon Adhikari

International Journal for Numerical Methods in Engineering, Volume: 100, Issue: 3, Pages: 183 - 221

Swansea University Authors: Michael Friswell, Sondipon Adhikari

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1002/nme.4733

Published in: International Journal for Numerical Methods in Engineering
Published: 2014
URI: https://cronfa.swan.ac.uk/Record/cronfa20443
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2015-03-17T03:03:40Z
last_indexed 2018-02-09T04:56:59Z
id cronfa20443
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2015-03-13T17:23:17.0930119</datestamp><bib-version>v2</bib-version><id>20443</id><entry>2015-03-13</entry><title>Stochastic finite elements of discretely parameterized random systems on domains with boundary uncertainty</title><swanseaauthors><author><sid>5894777b8f9c6e64bde3568d68078d40</sid><firstname>Michael</firstname><surname>Friswell</surname><name>Michael Friswell</name><active>true</active><ethesisStudent>false</ethesisStudent></author><author><sid>4ea84d67c4e414f5ccbd7593a40f04d3</sid><firstname>Sondipon</firstname><surname>Adhikari</surname><name>Sondipon Adhikari</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2015-03-13</date><deptcode>FGSEN</deptcode><abstract/><type>Journal Article</type><journal>International Journal for Numerical Methods in Engineering</journal><volume>100</volume><journalNumber>3</journalNumber><paginationStart>183</paginationStart><paginationEnd>221</paginationEnd><publisher/><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2014</publishedYear><publishedDate>2014-12-31</publishedDate><doi>10.1002/nme.4733</doi><url/><notes/><college>COLLEGE NANME</college><department>Science and Engineering - Faculty</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>FGSEN</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2015-03-13T17:23:17.0930119</lastEdited><Created>2015-03-13T17:23:17.0930119</Created><path><level id="1">Faculty of Science and Engineering</level><level id="2">School of Engineering and Applied Sciences - Uncategorised</level></path><authors><author><firstname>A.</firstname><surname>Kundu</surname><order>1</order></author><author><firstname>S.</firstname><surname>Adhikari</surname><order>2</order></author><author><firstname>M. I.</firstname><surname>Friswell</surname><order>3</order></author><author><firstname>Michael</firstname><surname>Friswell</surname><order>4</order></author><author><firstname>Sondipon</firstname><surname>Adhikari</surname><order>5</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2015-03-13T17:23:17.0930119 v2 20443 2015-03-13 Stochastic finite elements of discretely parameterized random systems on domains with boundary uncertainty 5894777b8f9c6e64bde3568d68078d40 Michael Friswell Michael Friswell true false 4ea84d67c4e414f5ccbd7593a40f04d3 Sondipon Adhikari Sondipon Adhikari true false 2015-03-13 FGSEN Journal Article International Journal for Numerical Methods in Engineering 100 3 183 221 31 12 2014 2014-12-31 10.1002/nme.4733 COLLEGE NANME Science and Engineering - Faculty COLLEGE CODE FGSEN Swansea University 2015-03-13T17:23:17.0930119 2015-03-13T17:23:17.0930119 Faculty of Science and Engineering School of Engineering and Applied Sciences - Uncategorised A. Kundu 1 S. Adhikari 2 M. I. Friswell 3 Michael Friswell 4 Sondipon Adhikari 5
title Stochastic finite elements of discretely parameterized random systems on domains with boundary uncertainty
spellingShingle Stochastic finite elements of discretely parameterized random systems on domains with boundary uncertainty
Michael Friswell
Sondipon Adhikari
title_short Stochastic finite elements of discretely parameterized random systems on domains with boundary uncertainty
title_full Stochastic finite elements of discretely parameterized random systems on domains with boundary uncertainty
title_fullStr Stochastic finite elements of discretely parameterized random systems on domains with boundary uncertainty
title_full_unstemmed Stochastic finite elements of discretely parameterized random systems on domains with boundary uncertainty
title_sort Stochastic finite elements of discretely parameterized random systems on domains with boundary uncertainty
author_id_str_mv 5894777b8f9c6e64bde3568d68078d40
4ea84d67c4e414f5ccbd7593a40f04d3
author_id_fullname_str_mv 5894777b8f9c6e64bde3568d68078d40_***_Michael Friswell
4ea84d67c4e414f5ccbd7593a40f04d3_***_Sondipon Adhikari
author Michael Friswell
Sondipon Adhikari
author2 A. Kundu
S. Adhikari
M. I. Friswell
Michael Friswell
Sondipon Adhikari
format Journal article
container_title International Journal for Numerical Methods in Engineering
container_volume 100
container_issue 3
container_start_page 183
publishDate 2014
institution Swansea University
doi_str_mv 10.1002/nme.4733
college_str Faculty of Science and Engineering
hierarchytype
hierarchy_top_id facultyofscienceandengineering
hierarchy_top_title Faculty of Science and Engineering
hierarchy_parent_id facultyofscienceandengineering
hierarchy_parent_title Faculty of Science and Engineering
department_str School of Engineering and Applied Sciences - Uncategorised{{{_:::_}}}Faculty of Science and Engineering{{{_:::_}}}School of Engineering and Applied Sciences - Uncategorised
document_store_str 0
active_str 0
published_date 2014-12-31T03:24:00Z
_version_ 1756144431557246976
score 10.926789